# SDR SWAA001954

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT ENTRY DOOR, FUSELAGE SKIN, UPPER HINGE CUTOUT CRACKED.  REPAIRED FUSELAGE SKIN PER ER 00-1087.
